International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 5, Pages 271-277

Radius of strongly starlikeness for certain analytic functions

Oh Sang Kwon1 and Shigeyoshi Owa2

1Department of Mathematics, Kyungsung University, Pusan 608-736, Korea
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan

Received 13 April 2001

Copyright © 2002 Oh Sang Kwon and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For analytic functions f(z)=zp+ap+1zp+1+ in the open unit disk U and a polynomial Q(z) of degree n>0, the function F(z)=f(z)[Q(z)]β/n is introduced. The object of the present paper is to determine the radius of p-valently strongly starlikeness of order γ for F(z).